Restricting fourier transforms of measures to curves in R2

M. Burak Erdoǧan, Daniel M. Oberlin

Research output: Contribution to journalArticlepeer-review

Abstract

We establish estimates for restrictions to certain curves in R2 of the Fourier transforms of some fractal measures

Original languageEnglish (US)
Pages (from-to)326-336
Number of pages11
JournalCanadian Mathematical Bulletin
Volume56
Issue number2
DOIs
StatePublished - Jun 1 2013

Keywords

  • Fourier Restriction
  • Fourier Transforms Of Fractal Measures

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Restricting fourier transforms of measures to curves in R<sup>2</sup>'. Together they form a unique fingerprint.

Cite this